# SDR ASOA20140410034

- Difficulty date: April 10, 2014
- Submitted: April 11, 2014
- Operation: Air carrier
- Aircraft: N17115
- Make and model: Emb EMB-145XR
- Aircraft serial: 145666
- Aircraft time: 32,133 hours, 18,266 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 3025103
- Condition: Inoperative
- Location: External
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE, THE LT AFT EXTERNAL EMERGENCY LIGHT WAS FOUND INOPERATIVE.  MAINTENANCE REPLACED THE EMERGENCY LIGHT ASSY, OPS CHECKED GOOD.
